# SDR SWAA2021071313276

- Difficulty date: September 1, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 21,054 hours, 9,221 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A37002
- Part serial: 005029
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OB AFT FLAP IS DELAMINATED ON I/B END / REMOVED AND REPLACED LT WING OB AFT FLAP IAW AMM 27-51-22(SAM 326: A1314592)POS LT PN OFF: 113A3700-27PN ON: 113A3700-7SN OFF: 005029SN ON: 00507
